# SDR DALA1247540694

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 47,959 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SHIP 694, MAINTENANCE DISCOVERED NUMEROUS EMERGENCY EXIT SIGN LAMPS INOP.  REPLACED LAMPS EMERGENCY EXIT SIGNS.  OPS CHECKED GOOD.
